Sur la géométrie dite non euclidienne
Annales de la Faculté des sciences de Toulouse : Mathématiques (1897)
- Volume: 11, Issue: 4, page G1-G62
- ISSN: 0240-2963
Access Full Article
topHow to cite
topKlein, Félix. "Sur la géométrie dite non euclidienne." Annales de la Faculté des sciences de Toulouse : Mathématiques 11.4 (1897): G1-G62. <http://eudml.org/doc/72695>.
@article{Klein1897,
author = {Klein, Félix},
journal = {Annales de la Faculté des sciences de Toulouse : Mathématiques},
language = {fre},
number = {4},
pages = {G1-G62},
publisher = {GAUTHIER-VILLARS ET FILS, IMPRIMEURS-LIBRAIRES},
title = {Sur la géométrie dite non euclidienne},
url = {http://eudml.org/doc/72695},
volume = {11},
year = {1897},
}
TY - JOUR
AU - Klein, Félix
TI - Sur la géométrie dite non euclidienne
JO - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY - 1897
PB - GAUTHIER-VILLARS ET FILS, IMPRIMEURS-LIBRAIRES
VL - 11
IS - 4
SP - G1
EP - G62
LA - fre
UR - http://eudml.org/doc/72695
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.